# SDR SIMA20201013001

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 33,486 hours, 31,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CEILING EMERGENCY LIGHT INOPERABLE.  C/A: R & R MAIN DOOR CEILING EMERGENCY LIGHT LAMP, IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPERATIONS CHECK GOOD, END.
